# SDR SWAA2018051521909

- Difficulty date: May 11, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N8660A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36654
- Aircraft time: 11,911 hours, 5,207 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 417A5600
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERWING EXIT SIGN LENS DETACHED.  INSTALLED THE LENS IAW AMM.
